# SDR YV3R2023051000565

- Difficulty date: April 26, 2023
- Submitted: May 10, 2023
- Operation: General aviation
- Aircraft: VH-HF
- Make and model: Robsin R22BETAII
- Aircraft serial: 2934
- Aircraft time: 6,400 hours
- Engine: Lyc O360J2A
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Controller
- Part number: B2862
- Part serial: 1220
- Condition: Defective
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED GOVERNOR CONTROLLER ASSEMBLY P/N: B286-2 WAS DEFECTIVE.
